# SDR WRLA200202

- Difficulty date: February 9, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N304WL
- Make and model: Doug DC-10-30F
- Aircraft serial: 47928
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: HG280D80
- Part serial: 239
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, CAPTAIN AIR SPEED INDICATOR REMAINED AT 0 KNOTS WITH NO FLAG INDICATED ON FIRST OFFICERS AIR SPEED INDICATED NORMAL.  REJECTED TAKEOFF AT APPROXIMATELY 95 KNOTS.
